# SDR UALA2012021300816

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,597 hours, 22,088 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND 16 LIGHTNING STRIKE MARKS ON THE LEFT LOWER SIDE OF FUSELAGE, SECTION 41 & 43, FROM STRINGERS 30 THROUGH STRINGER 17.  REPAIRED 15 LIGHTNING STRIKES PER SRM 53-00-01, SECTION I, PARAGRAPH 4 AND REPAIRED 1 LIGHTNING STRIKE WITH A SOLID RIVET ONE SIZE LARGER PER SRM 53-00-01 SECTION II , PARAGRAPH II.  ALODINED AND PRIMED.  ACCOMPLISHED HFEC PER NDT MM 51-00-01-6 NO DEFECTS NOTED
